RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2007, Volume 258, Pages 154–161 (Mi tm481)  

Invariant Planes, Indices of Inertia, and Degrees of Stability of Linear Dynamic Equations

V. V. Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Spectral properties of linear dynamic equations linearized at equilibrium points are analyzed. The analysis involves a search for invariant planes that are uniquely projected onto the configuration plane. In turn, the latter problem reduces to the solution of a quadratic matrix equation of special form. Under certain conditions, the existence of two different solutions is proved by the contraction mapping method. An estimate for the degree of stability is obtained in terms of the index of inertia of potential energy.

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2007, 258, 147–154

Bibliographic databases:

UDC: 517.925.51+531.36
Received in December 2006

Citation: V. V. Kozlov, “Invariant Planes, Indices of Inertia, and Degrees of Stability of Linear Dynamic Equations”, Analysis and singularities. Part 1, Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 258, Nauka, MAIK Nauka/Inteperiodika, M., 2007, 154–161; Proc. Steklov Inst. Math., 258 (2007), 147–154

Citation in format AMSBIB
\Bibitem{Koz07}
\by V.~V.~Kozlov
\paper Invariant Planes, Indices of Inertia, and Degrees of Stability of Linear Dynamic Equations
\inbook Analysis and singularities. Part~1
\bookinfo Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2007
\vol 258
\pages 154--161
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2400528}
\zmath{https://zbmath.org/?q=an:1155.70012}
\elib{http://elibrary.ru/item.asp?id=9549687}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 258
\pages 147--154
\crossref{https://doi.org/10.1134/S008154380703011X}
\elib{http://elibrary.ru/item.asp?id=13549526}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35148879786}


Linking options:
  • http://mi.mathnet.ru/eng/tm481
  • http://mi.mathnet.ru/eng/tm/v258/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:431
    Full text:66
    References:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020